Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Supplement drinks affect periods?

I am 21yrs old and i take amino energy or bcaa pro everyday before workout.. M 5 7 tall n weigh 57kgs, my period is 15days late nd 2 pregnancy home tests done in morning came negative.. Also last month my period lastd nly 2days.. Can these Supplement drinks be affectn my menstrual cycle?? What should i do??
Wed, 4 Jan 2012
Report Abuse
General & Family Physician 's  Response
Hi,
I think there is no effect on your cycle with the things you are taking.
For your you require gynaec treatment to regularize the period.
Three months of hormonal treatment will regularize your period.
Ok and bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, does Duromine 30mg affect my period? I am not pregnant I had done a precnancy test and came out negative and I am 8 days late. Please help with an answer as to why I am late I have been drinking Duromine for 6 days. Thank you so much. Karika Etzebeth

doctor1 MD

hi. my period cycle has been normal - always comes on time and if there s any delay it will only be 2-3 days. but this month my period has delayed for a week. I want to know if coffee / energy drinks (redbull & livita) is causing my period to delay. I have never drank any energy drink till earlier this month and now I m worried if it s affecting my period cycle.

doctor1 MD

In July 2014 I took some estrogen medicines (2 medicines one thru vaginal insertion and the other by mouth) to get my periods immediatly and I also succeeded. In August I got my normal periods though the flow is less. In September after my normal period I have spottings for 10 days, continued by heavy bleeding for 5 days. Is this because of the medicines I took in July? Will estrogen supplements affect the subsequent periods? Please clarify.